| Model Number |
420184-14 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/05/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) received a da vinci product to perform failure analysis.The permanent cautery spatula instrument was analyzed and found to have a broken pitch cable at the distal end.Failure analysis found the primary failure of the broken pitch cable to be related to the customer reported complaint.The broken cable segment that contains the crimp was still installed in the clevis.
Event or Problem Description
It was reported that during a da vinci-assisted benign hysterectomy surgical procedure, the connection cable of the permanent cautery spatula instrument was broken.There was no report of any fragments falling inside the patient.The procedure was completed with no reported injury.